| Model Number |
FX7010SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/24/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx7010swc was removed on (b)(6) 2018 due to failure to osseointegrate 1 month and 22 days after implantation.The patient has no significant medical history.The patient required bone augmentation (dfdba combo) for the surgery.The patient has recovered without complications.